I am going to take my 6th shot today. Lately I have been waking up and notice when I move my eyes they hurt and the top of my forehead hurts too. Just wondering if anyone else has experienced anything like this and if it is most likely a side effect of treatment.
Although my eyes never hurt, I would get very bad headaches in the sinus above and below the eyes. I had to assume that it was one of the many side effects I had because now that I have completed treatment, the headaches are gone.
The meds I was on prevented me from taking Tylenol so I would take Aleve, which worked fine. Read my article in this forum titled "Surviving HepC" and it might answer some of your questions as it pertains to the side effects.
Hi, if the meds you were on were peg and riba that should not have kept you from taking tylenol. Most folks on here are told that tylenol is the best but just don't go over the recommended daily amount.
I just don't want new people to think they can't take tylenol. hope you didn't take any offense
Try reading the insert that comes with the meds (if your eyes don't hurt too much) and you'll see it's one of the listed possible side effects.
If you can rule out sinus-related stuff from your situation, then I'd look at three different things:
1) Dehydration is very common (eyes and everywhere), so make sure you're drinking lots of water. You can try OTC artificial tears. "Refresh Tears" isn't bad but experiment around. Avoid "strong" versions because they can make your vision blurry (unless you don't mind). And stay away from Visine, which isn't great for the long haul.
2) It's makes sense to see an opthomologist, with or without these symptoms. You really need to catch a serious problems asap. In fact, retinal hemorrhage is a risk on tx and although low, it's important that someone is looking out for you.
3) And just a simple thing but I really found it helpful to wear sunglasses as much as possible. Outdoors, of course.
I had the same problem, but it subsided after a while. I felt some kind of pressure and they eyes were dry. It never got that bad that I needed to take anything. I did compress with a little water now and then.
For the dry nose, I rubbed a little virgin coconut oil or shea butter in my nostrils
When I was on treatment I experienced discomfort similar to a muscle ache in the back of my eyes.I assumed it was the treatment drugs and worked with it with relaxation/visualisation exercises around the eyes starting with the eye lid muscles then moving inwards towards the muscles that move the eyes around.
While on tx I had excruciating eye pain for around two months. The pain was so bad I had to wear an eye patch. The trial sent me to an ophthalmologist and they did not find anything wrong with my eyes, so it was the meds causing the pain.
To be on the safe side see an ophthalmologist just to make sure everything is okay, plus it will ease your mind too.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.